# SDR SWAA2013041514839

- Difficulty date: April 1, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 57,690 hours, 46,988 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6546594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM TO FRAME ATTACH ANGLE CRACKED AT STA 500D, LBL 7.  REMOVED AND REPLACED ANGLE IAW BOEING DWG IAW SRM.
